Uniqueness of topological multivortex solutions in the Maxwell-Chern-Simons model

Zhi You Chen, Jann Long Chern

Research output: Contribution to journalArticle

3 Citations (Scopus)


In this paper, we prove the uniqueness of topological multivortex solutions for the self-dual Maxwell-Chern-Simons U(1) model if the Chern-Simons coupling parameter is sufficiently large and the charge of electron is sufficiently small or large. On the other hand, we also establish the sharp region of the flux for non-topological solutions and provide the classification of radial solutions of all types in the case of one vortex point.

Original languageEnglish
Pages (from-to)2073-2125
Number of pages53
JournalJournal of Functional Analysis
Issue number6
Publication statusPublished - 2016 Mar 15


All Science Journal Classification (ASJC) codes

  • Analysis

Cite this